U.S. doctors online nowAsk doctors free
Parkton, NC
A 44-year-old female asked:

Can sudafed cause bloating in abdomen?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Whitman
Ophthalmology 46 years experience
No: Should not have any effect but should only be taken for a few days in a row.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

Parkton, NC
A 44-year-old female asked:

Can sudafed cause bloating and tightness in abdomen ?

1 doctor answer1 doctor weighed in
Dr. Peter Kurzweil
Internal Medicine 51 years experience
Possibly: Sudafed is pseudoephedrine, which has some similar activities on the parasympathetic (involuntary) nervous system; it may increase the pulse, increase blood pressure (usually at higher doses than 30mg); it's possible that in some people it may increase peristaltic movements of the bowel muscles, and thereby cause some bloating and a sensation of tightness.
Last updated Dec 7, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.